By Topic

Quasi-Perfect Linear Codes With Minimum Distance 4

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Giulietti, M. ; Dipt. di Matematica e Informatica, Perugia Univ. ; Pasticci, F.

Some new infinite families of short quasi-perfect linear codes are described. Such codes provide improvements on the currently known upper bounds on the minimal length of a quasi-perfect [n,n-m,4]q-code when either 1) q=16, m ges 5, m odd, or 2) q=2i, 7 les i les 15, m ges 4, or 3) q=22lscr , lscr ges 8, m ges 5, m odd. As quasi-perfect [n,n-m,4]q-codes and complete n-caps in projective spaces PG(m-1,q) are equivalent objects, new upper bounds on the size of the smallest complete cap in PG(m-1,q) are obtained

Published in:

Information Theory, IEEE Transactions on  (Volume:53 ,  Issue: 5 )